# SDR UALA2012101105778

- Difficulty date: October 10, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N369UA
- Make and model: Boeing 737322
- Aircraft serial: 24538
- Aircraft time: 54,077 hours, 36,710 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Dented
- Location: Structure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN AFT CARGO THRESHOLD PLATE, APPROX 18 INCH AFT OF FORWARD CUTOUT, AND 4.5 INCH INBD OF LOWER CUTOUT.  DENT MEASURES APPROX 1.75 INCH DIAMETER NOT PUNCTURED.  DENT IS IN CARGO BAY BOILER PLATE INSIDE OF PIT, NOT THRESHOLD PLATE.  DENT IS SMOOTH AND CRACK FREE NO FURTHER ACTION REQUIRED.
